MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. MINIMED SILHOUETTE; UNO COMFORT 110/17 SC1 MINI

UNOMEDICAL DEVICES S.A. DE C.V. MINIMED SILHOUETTE; UNO COMFORT 110/17 SC1 MINI
Model Number MMT-377A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6) patient country: united states.
 
Event or Problem Description
Reference number (b)(4) event occurred in the united states.It was reported that the patient faced insulin flow blocked alarm event on (b)(6) 2025.The blockage was in the tubing.No further information was available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Revision 21 of (b)(4) does not require a complaint that is type 2 reportable to open a child investigation.This child investigation was opened against a previous revision of (b)(4).Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6007581, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 6007581 was manufactured according to the work instruction (wi) version 18 and manufactured in the line multivac 14 on 07/jun/2024, with a total of (b)(4) units.Glue tubing dhr review: the lot 4e04354 was manufactured according to the work instruction (wi) version 15 manufactured in the machine lc01, on 03/jun/2024, with a total of (b)(4) units.Reiew of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no trend identified for the lot in question and malfunction code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MINIMED SILHOUETTE
Common Device Name
UNO COMFORT 110/17 SC1 MINI
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1 - 3
osted
reynosa , tamps., lejre 4320
MDR Report Key21958296
Report Number3003442380-2025-07900
Device Sequence Number18460064
Product Code FPA
UDI-Device Identifier05705244019522
UDI-Public05705244019522
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMMT-377A
Device Lot Number6007581
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown